Alert archive / Kansas / High Wind Warnings in 2008
High Wind Warning 5, NWS Goodland, KS
NWS Goodland, KS issued this high wind warning at May 22, 2008, 6:09 PM MDT for 5 counties in Kansas; Cheyenne County, Kit Carson County, Yuma County, Colorado. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 22, 2008, 6:09 PM MDT (00:09 UTC)
- Expired
- May 22, 2008, 9:59 PM MDT
- In force
- 4 hr
- Issued by
- NWS Goodland, KS
Counties Cheyenne County, CO, Kit Carson County, CO, Yuma County, CO, Greeley County, KS, Logan County, KS, Sherman County, KS, Wallace County, KS, Wichita County, KS
The radar
The Goodland radar (KGLD), 42 km from the middle of the area, began a volume at 00:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 0.2 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 52 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 2278 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -97 m²/s²
- 0-3 km storm-relative helicity
- -79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KGLD 230009 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 609 PM MDT THU MAY 22 2008 COZ091-092-230600- /O.EXP.KGLD.HW.W.0004.000000T0000Z-080523T0000Z/ /O.NEW.KGLD.HW.W.0005.080523T0009Z-080523T0600Z/ KIT CARSON-CHEYENNE CO- INCLUDING THE CITIES OF...BURLINGTON...CHEYENNE WELLS 609 PM MDT THU MAY 22 2008 ...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... ...HIGH WIND WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. THE HIGH WIND WARNING IS NO LONGER IN EFFECT. SOUTH WINDS OF 35 TO 50 MPH WILL CONTINUE ACROSS THE WARNING AREA. GUSTS UP TO 70 MPH WILL BE POSSIBLE DURING THIS TIME. THESE VERY STRONG WINDS WILL CAUSE AREAS OF BLOWING DUST...ESPECIALLY NEAR OPEN FIELDS AND IN LOCATIONS THAT HAVE NOT RECEIVED ANY RAIN RECENTLY. AT TIMES...THE BLOWING DUST WILL REDUCE THE VISIBILITY TO BELOW A MILE. IN FACT...THE VISIBILITY HAS BEEN REDUCED TO BELOW A MILE AT TIMES IN THE BURLINGTON AREA. MOTORISTS IN THE AREA...ESPECIALLY THOSE DRIVING ON INTERSTATE 70 SHOULD EXPECT TO HAVE SUDDEN REDUCTIONS IN VISIBILITY. A HIGH WIND WARNING MEANS STRONG WINDS ARE EITHER OCCURRING OR IMMINENT WHICH COULD LEAD TO PROPERTY DAMAGE...REDUCED VISIBILITY IN BLOWING DUST...AND LOSS OF VEHICLE CONTROL. A HIGH WIND WARNING IS ISSUED FOR SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE. $$ COZ090-KSZ013-027-028-041-042-230600- /O.EXP.KGLD.WI.Y.0015.000000T0000Z-080523T0000Z/ /O.NEW.KGLD.HW.W.0005.080523T0009Z-080523T0600Z/ YUMA-SHERMAN-WALLACE-LOGAN-GREELEY-WICHITA- INCLUDING THE CITIES OF...YUMA...WRAY...GOODLAND... SHARON SPRINGS...OAKLEY...TRIBUNE...LEOTI 609 PM MDT THU MAY 22 2008 /709 PM CDT THU MAY 22 2008/ ...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT MDT /1 AM CDT/ TONIGHT... ...WIND ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT MDT /1 AM CDT/ TONIGHT. THE WIND ADVISORY IS NO LONGER IN EFFECT. SOUTH WINDS OF 35 TO 50 MPH WILL CONTINUE TO SPREAD ACROSS THE WARNING AREA. GUSTS UP TO 70 MPH WILL BE POSSIBLE DURING THIS TIME. THESE VERY STRONG WINDS WILL CAUS AREAS OF BLOWING DUST...ESPECIALLY NEAR OPEN FIELDS AND IN LOCATIONS THAT HAVE NOT RECEIVED ANY RAIN RECENTLY. AT TIMES...THE BLOWING DUST WILL REDUCE THE VISIBILITY TO BELOW A MILE. IN FACT...THE VISIBILITY HAS BEEN REDUCED TO BELOW A MILE AT TIMES IN THE BURLINGTON AREA. MOTORISTS IN THE AREA...ESPECIALLY THOSE DRIVING ON INTERSTATE 70 SHOULD EXPECT TO HAVE SUDDEN REDUCTIONS IN VISIBILITY. A HIGH WIND WARNING MEANS STRONG WINDS ARE EITHER OCCURRING OR IMMINENT WHICH COULD LEAD TO PROPERTY DAMAGE...REDUCED VISIBILITY IN BLOWING DUST...AND LOSS OF VEHICLE CONTROL. A HIGH WIND WARNING IS ISSUED FOR SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE. $$ KSZ001>004-014>016-029-NEZ079>081-230115- /O.EXP.KGLD.WI.Y.0015.000000T0000Z-080523T0000Z/ CHEYENNE KS-RAWLINS-DECATUR-NORTON-THOMAS-SHERIDAN-GRAHAM-GOVE- DUNDY-HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...ST. FRANCIS...ATWOOD...OBERLIN... NORTON...COLBY...HOXIE...HILL CITY...QUINTER...BENKELMAN... TRENTON...MCCOOK 609 PM MDT THU MAY 22 2008 /709 PM CDT THU MAY 22 2008/ ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. WINDS ARE NO LONGER REACHING ADVISORY CRITERIA. THEREFORE THE ADVISORY WAS ALLOWED TO EXPIRE. $$ BULLER
1 follow-up statement
000 WWUS73 KGLD 230359 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 959 PM MDT THU MAY 22 2008 COZ090>092-KSZ013-027-028-041-042-230500- /O.CAN.KGLD.HW.W.0005.000000T0000Z-080523T0600Z/ YUMA-KIT CARSON-CHEYENNE CO-SHERMAN-WALLACE-LOGAN-GREELEY-WICHITA- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... CHEYENNE WELLS...GOODLAND...SHARON SPRINGS...OAKLEY...TRIBUNE... LEOTI 959 PM MDT THU MAY 22 2008 /1059 PM CDT THU MAY 22 2008/ ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS CANCELLED THE HIGH WIND WARNING. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this high wind warning went out at May 22, 1:23 PM MDT, 4 hours 46 minutes earlier.
Area forecast discussion, May 22, 1:23 PM MDT, 4 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
123 PM MDT THU MAY 22 2008
.DISCUSSION...
123 PM MDT THU MAY 22 2008
FORECAST PROBLEMS INTO THE WEEKEND WILL CONTINUE TO REVOLVE AROUND
STRONG WINDS...FIRE WEATHER CONCERNS...AND BOUTS OF SEVERE
THUNDERSTORMS. SATELLITE SHOWING THAT THE AMPLIFICATION PROCESS
CONTINUES. UPPER LOW NOW HAS NOT ONLY CUT OFF OVER THE GREAT BASIN...
BUT HAS ALSO BEGUN TO RETROGRESS. WITH VERY STRONG RIDGE IN THE
EASTERN PACIFIC AND STRONG CENTRAL NORTH AMERICA RIDGE/LARGE
EASTERN NORTH AMERICAN UPPER LOW...CONTINUE TO EXPECT VERY LITTLE
CHANGE IN THE UPPER FLOW.
ON THIS PACKAGE WILL NOT BE ISSUING ANY NEW HIGHLIGHTS. WILL BE TIED
UP WITH SEVERE WEATHER...AND DO NOT WANT TO BURDEN EVENING CREW
WITH UPDATES. WILL HIT THESE PARAMETERS HARD IN THE GRIDS AND
REGULARLY ISSUED PRODUCTS. WILL LET OVERNIGHT CREW DECIDE ON THE
NEED FOR ANY WIND AND FIRE HIGHLIGHTS.
TONIGHT/FRIDAY...DRY LINE HAS SET UP FURTHER SOUTH AND WEST THAN
DEPICTED 24 HOURS AGO. AHEAD OF THIS...LOW LEVEL AIR MASS IS VERY
MOIST WITH DEEP SOUTHERLY FLOW ABOVE THIS BRINGING IN ADDITIONAL
MOISTURE. STRONG SHORTWAVE TROUGH AND JET SEGMENT TO OUR WEST AND
SOUTH WILL MOVE INTO THE AREA THIS AFTERNOON. ALSO EXPECT DIFLUENT
FLOW ALOFT TO SPREAD OVER THE AREA. SO EXPECT WIDESPREAD
THUNDERSTORMS WITH SEVERE WEATHER ALMOST A DEFINITE. ANOTHER CONCERN
IS LOCALLY HEAVY RAINFALL. STORMS THAT FORMED YESTERDAY IN COLORADO
TRAINED OVER THE SAME AREA. EVEN THOUGH STORMS WILL BE MOVING
QUICKLY WOULD EXPECT THE SAME TRAINING AFFECT TODAY WITH A MUCH
MORE MOIST AIR MASS. EXCESSIVE RAINFALL DISCUSSION HAS MENTIONED OUR
AREA. SO IN ADDITION TO THE SEVERE THUNDERSTORMS WILL MENTION HEAVY
RAINFALL AS WELL.
SIMILAR SETUP FOR FRIDAY...AND ALL THE WEATHER DEPENDS ON THE
POSITION OF THE DRY LINE. OBVIOUSLY GREATER POPS WILL BE TO NORTH
AND EAST OF THIS FEATURE. WILL BE CLOSE TO ABOVE WIND ADVISORY
CRITERIA FOR MOST OF THE AREA. SOME PLACES AGAIN MAY GET CLOSE TO
HIGH WIND WARNING. WEST OF THE DRY LINE MAY NEED A FIRE HIGHLIGHT AS
WELL. WILL BE GOING NEAR TO BELOW GUIDANCE.
FRIDAY NIGHT/SATURDAY...POPS WILL BE ORIENTED FOR THE NIGHT
ACCORDING TO THE BOUNDARY POSITION. WILL PROBABLY BE HIGHER OVER THE
NORTHEAST HALF AGAIN. ON SATURDAY...WHEREVER THE DRY LINE IS WILL BE
DETERMINER FOR POPS...AND WILL PUT IN THE APPROPRIATEPOPS.
SATURDAY NIGHT/SUNDAY...AGAIN NOT A LOT TIME TO LOOK AT THIS. POPS
CHANCE AND COVERAGE WILL BE DETERMINED BY BOUNDARY POSITION.
SUNDAY NIGHT THROUGH THURSDAY...DID NOT SPEND A LOT OF TIME ON THIS
DUE TO CURRENT AND EXPECTED HAZARDOUS WEATHER. SOME KIND OF
BOUNDARY WILL BE IN...NEAR OR MOVING THROUGH DURING THIS TIME. ALSO
PERIODIC PIECES OF THE JET AND SHORTWAVE TROUGHS MOVING THROUGH IN
SOUTHWEST FLOW ALOFT MAKE FOR SOME KIND OF CHANCE THROUGH THE WHOLE
PERIOD. USED HPC GRIDS AND TWEEKED THEM AT MOST.
THANKS TO ALL FOR COLLABORATION.
BULLER
&&
.AVIATION...
1130 AM MDT THU MAY 22 2008
FOR THE 18Z TAFS...STRONG SOUTH/SOUTHEASTERLY WINDS WILL CONTINUE
AND CONDITIONS WILL FLUCTUATE BETWEEN VFR AND MVFR THROUGH THE FIRST
12 HOURS OF THE TAF PERIOD. AS THE STRATUS BEGINS TO LIFT
THUNDERSTORMS WILL ENTER THE REGION.
KJ
&&
.FIRE WEATHER...
123 PM MDT THU MAY 22 2008
AS STATED ABOVE DUE TO TIME CONSTRAINTS DUE TO EXPECTED SEVERE
WEATHER...WILL NOT BE ISSUING ANY FIRE WEATHER HIGHLIGHTS AT THIS
TIME. HOWEVER...GRIDS AND APPROPRIATE PRODUCTS WILL BE ADJUSTED TO
FIT EXPECTED CONDITIONS. IT WILL BE POSSIBLE...ESPECIALLY ON
SATURDAY...TO REACH CRITICAL FIRE WEATHER CONDITIONS.
BULLER
&&
GLD WATCHES/WARNINGS/ADVISORIES...
KS...WIND ADVISORY UNTIL 6 PM MDT /7 PM CDT/ THIS AFTERNOON FOR
KSZ001>004-013>016-027>029-041-042.
RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING FOR KSZ027-041.
NE...WIND ADVISORY UNTIL 6 PM MDT /7 PM CDT/ THIS AFTERNOON FOR
NEZ079>081.
CO...WIND ADVISORY UNTIL 6 PM MDT THIS AFTERNOON FOR COZ090.
RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING FOR COZ253-254.
HIGH WIND WARNING UNTIL 6 PM MDT THIS AFTERNOON FOR COZ091-092.
&&
WFO GOODLANDHazardous weather outlook, May 22, 1:37 PM MDT, 4 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 137 PM MDT THU MAY 22 2008 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-231600- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 137 PM MDT THU MAY 22 2008 /237 PM CDT THU MAY 22 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT ...DANGEROUS SEVERE WEATHER OUTBREAK LIKELY THIS AFTERNOON... SUPERCELL THUNDERSTORMS ARE LIKELY WITH LARGE HAIL AND TORNADOES. STRONG VERTICAL WIND SHEAR AND FAVORABLE INSTABILITY WILL CREATE THE POTENTIAL FOR A FEW LONG TRACKED TORNADOES. THIS IS A PARTICULARLY DANGEROUS SITUATION AND PEOPLE ACROSS THE TRI STATE AREA SHOULD BE PREPARED FOR POTENTIALLY DANGEROUS WEATHER THIS AFTERNOON AND EVENING. THE THUNDERSTORMS WILL CONTINUE TO DEVELOP MAINLY ALONG AND EAST OF A JOES TO SELKIRK LINE. STORMS WILL MOVE RAPIDLY TO THE NORTH...HOWEVER IF TRAINING OF STORMS OCCURS...AREAS OF HEAVY RAINFALL ARE POSSIBLE. THUNDERSTORMS WILL CONTINUE INTO TONIGHT...ESPECIALLY NORTH OF INTERSTATE 70. IN ADDITION...STRONG SOUTHERLY WINDS WILL OCCUR ACROSS THE AREA TODAY. THE STRONGEST WINDS WILL BE SOUTH OF THE INTERSTATE... WHERE SUSTAINED WINDS OF 30 TO 40 MPH WITH GUSTS TO 60 MPH WILL BE POSSIBLE. ELSEWHERE WINDS WILL BE SUSTAINED AT 20 TO 30 MPH WITH GUSTS OF UP TO 50 MPH. AREAS OF BLOWING DIRT MAY ALSO DEVELOP...ESPECIALLY IN OPEN COUNTRY. EXTREME FIRE WEATHER WILL EXIST THIS AFTERNOON IN THE SOUTHWEST PORTION OF THE AREA...GENERALLY SOUTH OF A FLAGLER COLORADO TO RUSSEL SPRINGS KANSAS LINE. LOW RELATIVE HUMIDITY COMBINED WITH VERY STRONG WINDS WILL RESULT IN VERY DANGEROUS BURNING CONDITIONS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A SURFACE TROUGH REMAINS IN PLACE ACROSS THE TRI-STATE REGION FRIDAY AND SATURDAY WITH DRY AND WINDY CONDITIONS ACROSS MAINLY THE WESTERN PORTION OF THE FORECAST AREA WITH THUNDERSTORMS ACROSS MAINLY THE EASTERN SECTIONS. ADDITIONAL CRITICAL FIRE WEATHER CONDITIONS AND SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM FRIDAY INTO SATURDAY AS A RESULT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED. JRM
In the hours before
Local storm report, May 22, 5:24 PM MDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
524 PM MDT THU MAY 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM TORNADO 1 S DRESDEN 39.61N 100.42W
05/22/2008 DECATUR KS NWS EMPLOYEE
2 TORNADOES. 1 EAST OF HIGHWAY 23, AND 1 WEST OF HIGHWAY
23.
&&
SJOHNSONLocal storm report, May 22, 5:39 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
539 PM MDT THU MAY 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 PM TORNADO 3 NNE DRESDEN 39.66N 100.40W
05/22/2008 DECATUR KS LAW ENFORCEMENT
&&
SJOHNSONLocal storm report, May 22, 5:51 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
551 PM MDT THU MAY 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL OBERLIN 39.82N 100.53W
05/22/2008 M0.75 INCH DECATUR KS CO-OP OBSERVER
&&
SJOHNSONLocal storm report, May 22, 5:59 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
559 PM MDT THU MAY 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0559 PM TORNADO E KANONA 39.80N 100.39W
05/22/2008 DECATUR KS LAW ENFORCEMENT
&&
SJOHNSONLocal storm report, May 22, 6:04 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
604 PM MDT THU MAY 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 PM HAIL 3 WSW GOVE 38.94N 100.54W
05/22/2008 M1.25 INCH GOVE KS TRAINED SPOTTER
&&
MENTZERLocal storm report, May 22, 6:09 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
609 PM MDT THU MAY 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 PM FUNNEL CLOUD 8 N OAKLEY 39.24N 100.85W
05/22/2008 THOMAS KS LAW ENFORCEMENT
&&
MENTZERThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 6:14 PM MDT | Tornado Warning | GLD | Decatur | 48 min |
| May 22, 6:16 PM MDT | Severe Thunderstorm Warning | GLD | Gove, Logan, Sheridan, Thomas | 59 min |
| May 22, 6:20 PM MDT | Tornado Warning | GLD | Graham, Norton, Sheridan | 44 min |
| May 22, 6:42 PM MDT | Areal Flood Warning | GLD | Decatur, Gove, Graham, Norton, Sheridan | 6 hr |
| May 22, 6:56 PM MDT | Tornado Warning | GLD | Norton | 49 min |
| May 22, 7:18 PM MDT | Severe Thunderstorm Warning | GLD | Gove, Graham, Norton, Sheridan | 57 min |
| May 22, 7:43 PM MDT | Severe Thunderstorm Warning | GLD | Norton | 20 min |
| May 22, 7:59 PM MDT | Tornado Warning | GLD | Graham | 38 min |
| May 22, 8:47 PM MDT | Severe Thunderstorm Warning | GLD | Graham | 58 min |
| May 22, 9:13 PM MDT | Severe Thunderstorm Warning | GLD | Graham, Norton | 47 min |
| May 22, 10:01 PM MDT | Severe Thunderstorm Warning | GLD | Graham | 41 min |
| May 23, 3:31 AM MDT | Wind Advisory | GLD | Cheyenne, Greeley, Logan, Rawlins, Sherman, Thomas and 2 more | 16 hr |
| May 23, 3:41 AM MDT | Red Flag Warning | GLD | Greeley, Wallace, Wichita | 16 hr |
| May 23, 3:51 AM MDT | Severe Thunderstorm Warning | GLD | Logan, Sherman, Thomas, Wallace | 39 min |
| May 23, 7:07 AM MDT | Severe Thunderstorm Warning | GLD | Decatur | 53 min |
| May 23, 8:39 AM MDT | Severe Thunderstorm Warning | GLD | Rawlins | 21 min |
| May 23, 10:47 AM MDT | Flash Flood Watch | GLD | Decatur, Gove, Graham, Logan, Norton, Rawlins and 2 more | 17 hr |
| May 23, 12:19 PM MDT | Areal Flood Warning | GLD | Rawlins | 18 hr |
| May 23, 12:54 PM MDT | Severe Thunderstorm Warning | GLD | Rawlins, Thomas | 66 min |
| May 23, 1:53 PM MDT | Severe Thunderstorm Warning | GLD | Decatur, Rawlins | 67 min |
| May 23, 1:58 PM MDT | Areal Flood Warning | GLD | Decatur | 18 hr |
| May 23, 2:02 PM MDT | Severe Thunderstorm Warning | GLD | Gove | 58 min |
| May 23, 2:11 PM MDT | Tornado Warning | GLD | Gove | 64 min |
| May 23, 2:37 PM MDT | Severe Thunderstorm Warning | GLD | Decatur, Gove, Sheridan | 38 min |
| May 23, 3:07 PM MDT | Tornado Warning | GLD | Gove, Graham, Sheridan | 53 min |
| May 23, 3:08 PM MDT | Severe Thunderstorm Warning | GLD | Decatur, Rawlins, Sheridan, Thomas | 67 min |
| May 23, 3:33 PM MDT | Severe Thunderstorm Warning | GLD | Gove, Sheridan, Thomas | 42 min |
| May 23, 3:44 PM MDT | Flash Flood Warning | GLD | Gove, Sheridan | 6 hr |
| May 23, 3:52 PM MDT | Severe Thunderstorm Warning | GLD | Gove, Logan, Sheridan, Thomas, Wichita | 38 min |
| May 23, 3:52 PM MDT | Tornado Warning | GLD | Decatur, Graham, Norton, Sheridan | 53 min |
| May 23, 4:15 PM MDT | Severe Thunderstorm Warning | GLD | Decatur, Rawlins, Sheridan, Thomas | 60 min |
| May 23, 4:15 PM MDT | Tornado Warning | GLD | Gove | 60 min |
| May 23, 4:19 PM MDT | Severe Thunderstorm Warning | GLD | Gove, Logan, Thomas | 26 min |
| May 23, 4:26 PM MDT | Tornado Warning | GLD | Thomas | 10 min |
| May 23, 4:42 PM MDT | Severe Thunderstorm Warning | GLD | Gove, Sheridan, Thomas | 24 min |
| May 23, 4:44 PM MDT | Severe Thunderstorm Warning | GLD | Decatur, Sheridan | 61 min |
| May 23, 4:49 PM MDT | Severe Thunderstorm Warning | GLD | Logan, Wichita | 26 min |
| May 23, 5:06 PM MDT | Severe Thunderstorm Warning | GLD | Rawlins | 39 min |
| May 23, 5:10 PM MDT | Tornado Warning | GLD | Gove, Graham, Sheridan | 65 min |
| May 23, 5:17 PM MDT | Severe Thunderstorm Warning | GLD | Decatur, Rawlins, Sheridan, Thomas | 42 min |
| May 23, 5:25 PM MDT | Severe Thunderstorm Warning | GLD | Decatur, Norton, Sheridan | 52 min |
| May 23, 5:31 PM MDT | Tornado Warning | GLD | Decatur, Graham, Sheridan | 44 min |
| May 23, 5:32 PM MDT | Severe Thunderstorm Warning | GLD | Rawlins | 21 min |
| May 23, 5:36 PM MDT | Tornado Warning | GLD | Wallace | 24 min |
| May 23, 5:41 PM MDT | Severe Thunderstorm Warning | GLD | Gove | 34 min |
| May 23, 5:58 PM MDT | Tornado Warning | GLD | Graham, Sheridan | 62 min |
Nearby
High Wind Warnings in Kansas, 2008High Wind Warnings in Colorado, 2008Every high wind warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.